# SDR TWAA0102005

- Difficulty date: January 31, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 46,075 hours, 23,672 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 976J2528
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AT FL 330 CAPT INSTRUMENTS WENT DEAD AND FLT GUIDANCE CONTROL PANEL FROZE.  LT AND RT GEN VOLTS AND FREQS NORMAL.  MADE UNSCHEDULED LANDING AT TPA.  AFTER LANDING NOTICED LT CSD TEMP WAS LOW.  TURNED OFF LT GEN AND INDICATIONS RETURNED TO NORMAL.  REPLACED THE LT GEN.  ALSO REPLACED PRECAUTIONARY THE RT DC BUS SENSING RELAY P/N 9227-10127, THE LT GENERATOR CONTROL UNIT P/N 947F945-3, AND THE DC EMERGENCY POWER TRANSFER RELAY P/N EP-410.  CHECK-C 5-12-00 MCI.
